Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 38, NWS Duluth, MN

May 28, 20124 counties in Wisconsin

NWS Duluth, MN issued this severe thunderstorm warning at May 28, 2012, 6:24 PM CDT for 4 counties in Wisconsin. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2012, 6:24 PM CDT (23:24 UTC)
Expired
May 28, 2012, 7:15 PM CDT
In force
51 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bayfield County, WI, Douglas County, WI, Sawyer County, WI, Washburn County, WI

The radar

The Duluth radar (KDLH), 105 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 2:07 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.4 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

680 
WUUS53 KDLH 282324
SVRDLH
WIC007-031-113-129-290015-
/O.NEW.KDLH.SV.W.0038.120528T2324Z-120529T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
624 PM CDT MON MAY 28 2012

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BAYFIELD COUNTY IN NORTHWEST WISCONSIN...
  EASTERN DOUGLAS COUNTY IN NORTHWEST WISCONSIN...
  NORTHERN SAWYER COUNTY IN NORTHWEST WISCONSIN...
  NORTHEASTERN WASHBURN COUNTY IN NORTHWEST WISCONSIN...

* UNTIL 715 PM CDT

* AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM IRON RIVER TO NELSON LAKE...AND
  MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  IRON RIVER...NORTHWOODS BEACH...LITTLE ROUND LAKE...CHIEF LAKE...
  CABLE...DRUMMOND...INO...GRAND VIEW...MOQUAH...BENOIT...MASON...
  NAMEKAGON...BARKSDALE...NELSON LAKE...CHIPPEWA LAKE...LOST LAND
  LAKE...NAMEKAGON LAKE...TEAL LAKE AND BLAISDELL LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4667 9162 4667 9089 4660 9093 4599 9093
      4598 9091 4598 9078 4591 9077 4590 9161
TIME...MOT...LOC 2324Z 270DEG 30KT 4658 9149 4608 9149
WIND...HAIL 60MPH 1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:06 PM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, May 28, 3:06 PM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
306 PM CDT MON MAY 28 2012

.SHORT TERM...[NOW - TUESDAY NIGHT]

AT 300 PM CDT...THERE WAS A LOW PRESSURE SYSTEM CENTERED NEAR FAR
SOUTHEASTERN MANITOBA. THE NORTHLAND HAD LIGHT TO SLIGHTLY GUSTY
WESTERLY WINDS IN THE WAKE OF A FRONT THAT HAD MOVED EAST OF THE
FA. PARTLY TO MOSTLY SUNNY SKIES COVERED MUCH OF THE FA...EXCEPT
WHERE THERE WAS OVERCAST SKIES NEAR SOME STRONG TO SEVERE
THUNDERSTORMS IN THE CENTRAL FA. TEMPERATURES WERE MOSTLY IN THE
60S AND 70S.

SEVERE WEATHER IS THE MAIN CONCERN FOR THIS AFTERNOON. THANKS TO
SOME PARTLY SUNNY SKIES...SURFACE TO ML LAYER INSTABILITY OF 1000
TO 1500 J/KG HAS DEVELOPED ACROSS THE SOUTHERN FA THIS
AFTERNOON. EFFECTIVE BULK WIND SHEAR OF 30 TO 40 KNOTS HAS
DEVELOPED...AND THE COMBINATION OF THE INSTABILITY HAS PRODUCED
SOME SEVERE THUNDERSTORMS WITH A HISTORY OF GOLFBALL SIZE HAIL.
THERE HAVE BEEN NUMEROUS REPORTS OF LARGE HAIL...AND THE INFLUX OF
COLDER AIR ALOFT IS MAKING IT EASIER FOR THESE STORMS TO PRODUCE
LARGE HAIL. IN COORDINATION WITH THE STORM PREDICTION
CENTER...ISSUED SEVERE THUNDERSTORM WATCHES ACROSS THE SOUTH
CENTRAL AND SOUTHEASTERN FA...INCLUDING ALL OF NORTHWESTERN
WISCONSIN...THROUGH 8 PM CDT. THINK THE THUNDERSTORM ACTIVITY WILL
BEGIN TO SUBSIDE OR MOVE OUT OF THE FA EARLY THIS EVENING...SO DO
NOT FORESEE NEEDING TO EXTEND THE WATCH.

TONIGHT...THE LOW PRESSURE SYSTEM WILL LIKELY MOVE EAST FROM
SOUTHEASTERN MANITOBA TO NORTH OF LAKE SUPERIOR. SHOWERS AND
STORMS COULD LINGER THROUGH THE NIGHT...MOSTLY ACROSS THE
NORTHWESTERN FA. CLOUD COVER WILL LIKELY INCREASE LATE TONIGHT.

TUESDAY AND TUESDAY NIGHT...THE FA WILL BE IN COOL NORTHWEST FLOW.
GUSTY WESTERLY AND NORTHWESTERLY WINDS WILL DEVELOP. TEMPERATURES
WILL BE RATHER COOL...WITH HIGHS IN THE 40S AND 50S...THANKS TO
THE CLOUD COVER. THERE MAY BE RAIN SHOWERS DUE TO THE LOW
CONVECTIVE TEMPERATURES.

.LONG TERM...[WEDNESDAY - SUNDAY]

SFC HIGH PRESSURE COVERS THE FA WEDNESDAY UNDERNEATH WEAK RIDGING
ALOFT. EVEN THOUGH A LARGE UPPER LOW BECOMES CUTOFF OVER IA BY
THURSDAY NIGHT...THIS IS FAR ENOUGH S OF THE FA TO KEEP THE SFC
HIGH LOCKED IN PLACE. FRIDAY THROUGH SUNDAY...THE MODELS DIVERGE
IN THEIR HANDLING OF THE CUTOFF LOW AND ITS IMPACT ON THE FA. HAVE
USED A BLEND FOR POPS FRIDAY THROUGH SUNDAY.

&&

.AVIATION...18Z TAFS

BULK OF THE CIGS HAVE IMPROVED TO VFR. INVOF STORMS...GUSTY SFC
WINDS...SOME HAIL POSSIBLE. EXPECT STORMS TO EVOLVE THROUGH THE
AFTERNOON AND AFFECT KBRD/KDLH/KHYR THROUGH 00Z/29. AFTER
00Z...VFR UNTIL 12Z-15Z WHEN MVFR CIGS AND GUSTY SFC WINDS WILL
DEVELOP IN RESPONSE TO UPPER LOW MOVE ALONG THE INTERNATIONAL
BORDER WITH ADDITIONAL SHOWERS POSSIBLE.

&&

.POINT TEMPS/POPS...
DLH  44  53  37  58 /  50  40  10  10
INL  43  45  34  60 /  50  50  10  10
BRD  48  53  38  61 /  20  30  10  10
HYR  48  58  38  60 /  50  40  10  10
ASX  48  56  40  56 /  50  40  20  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...NONE.
&&

SHORT TERM...GROCHOCINSKI
LONG TERM....GSF
AVIATION...GSF
Hazardous weather outlook, May 28, 3:42 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
342 PM CDT MON MAY 28 2012

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-291200-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
342 PM CDT MON MAY 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THROUGH EARLY THIS EVENING. SOME
THUNDERSTORMS COULD BE SEVERE ACROSS NORTHWESTERN WISCONSIN AND
EAST CENTRAL MINNESOTA...WHERE A SEVERE THUNDERSTORM WATCH IS IN
EFFECT THROUGH 8 PM CDT THIS EVENING. THE MAIN THREATS ARE LARGE
HAIL...AS WELL AS BRIEF HEAVY RAIN AND GUSTY WINDS. PLEASE STAY
TUNED TO THE LATEST INFORMATION FROM THE NATIONAL WEATHER SERVICE
ON THE SEVERE WEATHER SITUATION. WEAKER STORMS ARE POSSIBLE ACROSS
PARTS OF THE NORTHLAND LATE THIS EVENING...BUT ONLY SHOWERS AFTER
MIDNIGHT.

LAW ENFORCEMENT REPORTED TODAY THAT FLOODING CONTINUED TO AFFECT
PARTS OF DOUGLAS AND PINE COUNTIES DUE TO THE HEAVY RAINS THAT
FELL THE LAST SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE ACROSS THE NORTHLAND LATE SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
TONIGHT.

LSZ121-140>148-291200-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
342 PM CDT MON MAY 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THROUGH EARLY THIS EVENING ACROSS THE
NEARSHORE WATERS OF WESTERN LAKE SUPERIOR.. SOME THUNDERSTORMS
COULD BE SEVERE NEAR THE TWIN PORTS AREA AND ALONG THE SHORELINE
OF NORTHWESTERN WISCONSIN...WHERE A SEVERE THUNDERSTORM WATCH IS
IN EFFECT THROUGH 8 PM CDT THIS EVENING. THE MAIN THREATS ARE
LARGE HAIL...AS WELL AS BRIEF HEAVY RAIN AND GUSTY WINDS. PLEASE
STAY TUNED TO THE LATEST INFORMATION FROM THE NATIONAL WEATHER
SERVICE ON THE SEVERE WEATHER SITUATION. WEAKER STORMS ARE
POSSIBLE ACROSS PARTS OF THE NORTHLAND LATE THIS EVENING...BUT
ONLY SHOWERS AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

GROCHOCINSKI

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, May 28, 5:24 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
524 PM CDT MON MAY 28 2012

MNZ018-019-026-282300-
CENTRAL ST. LOUIS-NORTH ITASCA-SOUTH ITASCA-
524 PM CDT MON MAY 28 2012

...STRONG STORMS IN THE GRAND RAPIDS AREA...

AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LA PRAIRIE...MOVING NORTHEAST AT 40 MPH.

THIS STORM IS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...WIND
GUSTS UP TO 45 MPH...BRIEF HEAVY DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  BOVEY AND COLERAINE BY 530 PM...
  TACONITE BY 535 PM...
  MARBLE AND CALUMET BY 540 PM...
  PENGILLY BY 545 PM...
  NASHWAUK AND SILICA BY 550 PM...
  KEEWATIN BY 555 PM...
  KELLY LAKE AND LEETONIA BY 600 PM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 4772 9299 4733 9266 4706 9355 4728 9370

DAP
Local storm report, May 28, 5:30 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
530 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     HAIL             DULUTH                  46.78N 92.12W
05/28/2012  E0.25 INCH       ST. LOUIS          MN   TRAINED SPOTTER

            CENTRAL AND MESABI

&&

DCANNON
Special weather statement, May 28, 5:35 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
535 PM CDT MON MAY 28 2012

MNZ019-026-035-037-282315-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-NORTHERN AITKIN-SOUTH
ITASCA-
535 PM CDT MON MAY 28 2012

...STRONG STORM OVER NORTHERN AITKIN COUNTY...

AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF LIBBY...MOVING EAST AT 30
MPH.

THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...BRIEF HEAVY DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  LIBBY BY 545 PM...
  SHESHEBEE AND BALL BLUFF BY 550 PM...
  BALSAM BY 600 PM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 4710 9286 4668 9286 4668 9356 4692 9356

DAP
Local storm report, May 28, 5:59 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
559 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     HAIL             WASCOTT                 46.17N 91.80W
05/28/2012  E0.25 INCH       DOUGLAS            WI   FIRE DEPT/RESCUE

            ACCUMULATING ON GROUND AT FIREHOUSE

&&

DCANNON
Special weather statement, May 28, 6:02 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
602 PM CDT MON MAY 28 2012

MNZ018-019-026-282345-
CENTRAL ST. LOUIS-NORTH ITASCA-SOUTH ITASCA-
602 PM CDT MON MAY 28 2012

...STRONG STORMS ACROSS THE IRON RANGE...

AT 602 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR KEEWATIN...MOVING NORTHEAST AT 35 MPH.

THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 45 MPH...BRIEF HEAVY DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  LEETONIA AND KELLY LAKE BY 610 PM...
  CHISHOLM AND SIDE LAKE BY 620 PM...
  BUHL AND CHERRY BY 630 PM...
  KINNEY AND IRON JUNCTION BY 635 PM...
  MOUNTAIN IRON AND LEONIDAS BY 640 PM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 4786 9265 4741 9241 4722 9327 4756 9334

DAP
Local storm report, May 28, 6:10 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
610 PM CDT MON MAY 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     HAIL             BENNETT                 46.45N 91.85W
05/28/2012  E0.25 INCH       DOUGLAS            WI   PUBLIC

&&

DCANNON

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:07 PM CDTSevere Thunderstorm WarningDLHBurnett, Douglas, Washburn38 min
May 27, 7:19 PM CDTAreal Flood AdvisoryDLHBurnett, Douglas, Washburn6 hr
May 27, 7:21 PM CDTTornado WarningDLHBurnett54 min
May 27, 7:50 PM CDTSevere Thunderstorm WarningDLHDouglas23 min
May 27, 7:54 PM CDTSevere Thunderstorm WarningDLHBurnett36 min
May 27, 8:00 PM CDTSpecial Weather StatementDLHDouglas30 min
May 27, 8:02 PM CDTFlash Flood WarningDLHBurnett6 hr
May 27, 8:16 PM CDTSevere Thunderstorm WarningDLHBurnett44 min
May 27, 8:20 PM CDTSpecial Weather StatementDLHDouglas25 min
May 27, 8:27 PM CDTSpecial Weather StatementDLHWashburn33 min
May 27, 8:34 PM CDTSpecial Weather StatementDLHDouglas26 min
May 27, 9:02 PM CDTAreal Flood AdvisoryDLHBurnett, Douglas6 hr
May 27, 9:28 PM CDTFlash Flood WarningDLHBurnett, Douglas6 hr
May 27, 10:04 PM CDTSpecial Weather StatementDLHDouglas41 min
May 28, 1:29 AM CDTAreal Flood WarningDLHBurnett, Douglas, Washburn12 hr
May 28, 3:32 AM CDTAreal Flood WarningDLHBurnett, Douglas10 hr
May 28, 1:31 PM CDTSevere Thunderstorm WarningDLHDouglas59 min
May 28, 2:28 PM CDTSevere Thunderstorm WarningDLHDouglas47 min
May 28, 2:42 PM CDTSevere Thunderstorm WarningDLHDouglas48 min
May 28, 3:11 PM CDTSevere Thunderstorm WarningDLHBayfield, Douglas49 min
May 28, 3:36 PM CDTSpecial Weather StatementDLHDouglas24 min
May 28, 3:49 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Douglas41 min
May 28, 4:27 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield33 min
May 28, 4:34 PM CDTSpecial Weather StatementDLHBurnett41 min
May 28, 5:11 PM CDTSevere Thunderstorm WarningDLHBurnett, Douglas49 min
May 28, 5:55 PM CDTSevere Thunderstorm WarningDLHDouglas, Washburn50 min
May 28, 6:55 PM CDTSpecial Weather StatementDLHWashburn35 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.